| Catalog Number |
C1820B |
| Medical Device Problem Codes |
Failure to Obtain Sample (2533); Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent an ct guided biopsy procedure using the truguide coaxial.During procedure, the device allegedly failed to obtain sample.It was further reported that labeling mismatch, the yellow barcode labels indicated c1816a, but the actual model was c1820b.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported device markings / labelling problem as no objective evidence was provided for review.A definitive root cause for the reported device markings / labelling problem issue could not be determined based upon the provided information.Labeling review: labeling review is required for this record as the reported event is a labeling issue.By comparing the received label sticker from the manufacturer site against document, it was noted that everything mentioned in the product label sticker such as pk number, country origin, gauge size & needle length, lot number characters, use by date format, gtin number, sequential number format was verified, and it matched with the document.By comparing the received pouch from the manufacturer site against document.It was noted that the catalogue number, pk number, gauge size & needle length, lot number characters, use by date format, gtin number which was mentioned in the pouch was verified and it matched with the document.D4 (unique identifier (udi) #), g3, h6 (component, method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description